Sturmian graphs and integer representations over numeration systems

Chiara Epifanio, Filippo Mignosi, Shallit, Frougny

Risultato della ricerca: Article

2 Citazioni (Scopus)
Lingua originaleEnglish
pagine (da-a)536-547
Numero di pagine12
RivistaDiscrete Applied Mathematics
Volume160
Stato di pubblicazionePublished - 2012

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cita questo

Sturmian graphs and integer representations over numeration systems. / Epifanio, Chiara; Mignosi, Filippo; Shallit; Frougny.

In: Discrete Applied Mathematics, Vol. 160, 2012, pag. 536-547.

Risultato della ricerca: Article

Epifanio, Chiara ; Mignosi, Filippo ; Shallit ; Frougny. / Sturmian graphs and integer representations over numeration systems. In: Discrete Applied Mathematics. 2012 ; Vol. 160. pagg. 536-547.
@article{fb0239e162184222a7e720645d507246,
title = "Sturmian graphs and integer representations over numeration systems",
keywords = "numeration systems, Sturmian graphs, continued fractions.",
author = "Chiara Epifanio and Filippo Mignosi and Shallit and Frougny",
year = "2012",
language = "English",
volume = "160",
pages = "536--547",
journal = "Discrete Applied Mathematics",
issn = "0166-218X",
publisher = "Elsevier",

}

TY - JOUR

T1 - Sturmian graphs and integer representations over numeration systems

AU - Epifanio, Chiara

AU - Mignosi, Filippo

AU - Shallit, null

AU - Frougny, null

PY - 2012

Y1 - 2012

KW - numeration systems, Sturmian graphs, continued fractions.

UR - http://hdl.handle.net/10447/62751

M3 - Article

VL - 160

SP - 536

EP - 547

JO - Discrete Applied Mathematics

JF - Discrete Applied Mathematics

SN - 0166-218X

ER -